MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH SHAFT "HICURA", 5 X 330, MONOPOLAR; WA69300M

OLYMPUS WINTER & IBE GMBH SHAFT "HICURA", 5 X 330, MONOPOLAR; WA69300M
Model Number WA69300M
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the distal end of the forceps exhibited poor bite alignment.Consequently, the upper edge of the distal end bite area was slightly protruding.This prevented insertion into a 5mm trocar.The issue occurred during reprocessing.There was no patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation and a device evaluation.Updated fields: d9, d10, e1, h2, h3, h4, h6 and h11.The device was returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, there were no abnormalities in the shaft.The root cause of the reported event could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.This report is related to mfr#: (b)(4) (1/2).
 
Event or Problem Description
No additional information received from the customer.

Brand Name
SHAFT "HICURA", 5 X 330, MONOPOLAR
Common Device Name
WA69300M
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24054666
Report Number9610773-2026-00297
Device Sequence Number9466257
Product Code GEI
UDI-Device Identifier04042761079112
UDI-Public04042761079112
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA69300M
Device Lot Number19801-0004
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/25/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JAWS INSERT "HICURA", LOT # 19403-008
Patient SexUnknown